# SDR FDEA201507252394

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 535 hours, 18,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R21437
- Condition: Low Pressure
- Location: L1 Door Assist
- Part time: 1,600 hours, 1,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW.  R & R L1 DOOR EMER POWER RESERVOIR IAW AMM 52-11-30-4.
